# SDR C1HA200181005

- Difficulty date: June 10, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 10508003756
- Part serial: 72377
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

APU Fire Bell and light illuminated after APU shutdown. APU fire bottle discharged.ACTION TAKEN:Inspected and placed on MEL 49-1.Cleared MEL:Removed and replaced Apu overheat sensor ops cks good. Removed and replaced depleted fire bottle.
